# SDR ASAA2015123014591

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 15,544 hours, 4,627 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION MISSING ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE. ACFT GROUNDED.  PERFORMED SATCOM RESET PROCEDURE IAW QRH.  MISSING SAT SELECTION RESTORED ALONG WITH NORMAL SATCOM PAGES DISPLAYED.  SATCOM OPS NORMAL.
